Best monotone degree conditions for binding number

D. Bauer, Michael Robert Yatauro, N. Kahl, E. Schmeichel

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We give sufficient conditions on the vertex degrees of a graph G to guarantee that G has binding number at least b, for any given b>0. Our conditions are best possible in exactly the same way that Chvátal's well-known degree condition to guarantee a graph is Hamiltonian is best possible.

Original languageEnglish (US)
Pages (from-to)2037-2043
Number of pages7
JournalDiscrete Mathematics
Volume311
Issue number18-19
DOIs
Publication statusPublished - Oct 6 2011

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this